MathSciNet Relay Station
MathSciNet bibliographic data
MR2800725 22E50 (20G25 22E35)
Gan, Wee Teck; Takeda, Shuichiro The local Langlands conjecture for ${\rm GSp}(4)$. Ann. of Math. (2) 173 (2011), no. 3, 1841–1882.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement